The asymptotics of a generalised Struve function

R. B. Paris

Research output: Contribution to journalArticle

5 Downloads (Pure)
Original languageEnglish
Pages (from-to)83-97
Number of pages15
JournalMathematica Æterna
Volume8
Issue number2
Publication statusPublished - 2018

Cite this

Paris, R. B. / The asymptotics of a generalised Struve function. In: Mathematica Æterna. 2018 ; Vol. 8, No. 2. pp. 83-97.
@article{8cbe818999bf4ca6a99a8df6d1d8fe08,
title = "The asymptotics of a generalised Struve function",
author = "Paris, {R. B.}",
year = "2018",
language = "English",
volume = "8",
pages = "83--97",
journal = "Mathematica {\AE}terna",
issn = "1314-3344",
number = "2",

}

Paris, RB 2018, 'The asymptotics of a generalised Struve function', Mathematica Æterna, vol. 8, no. 2, pp. 83-97.

The asymptotics of a generalised Struve function. / Paris, R. B.

In: Mathematica Æterna, Vol. 8, No. 2, 2018, p. 83-97.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The asymptotics of a generalised Struve function

AU - Paris, R. B.

PY - 2018

Y1 - 2018

M3 - Article

VL - 8

SP - 83

EP - 97

JO - Mathematica Æterna

JF - Mathematica Æterna

SN - 1314-3344

IS - 2

ER -